Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hello! there may well be a topic like this one already but I don't know where to begin looking, there's so many!

well, I have been using duac for about 8 months and am really pleased with the results. I still get about 3 or 4 large spots a week which I could totally live with, but unfortunately each one is leaving an icepick scar. I am so distressed by this, I mean it is totally sickening. I would gladly go back to being really spotty and having no scars than just a little bit spotty and having cheeks and lower jaw covered in scars.

I went to a derm last october and she suggested i go on antibiotics as well as duac which I wanted to resist because i dodnt want to be taking any more drugs. Also minocin worked for me for about 4 months and then it stopped suddenly, I had the mother of all break outs and henceforth have had scars ever since. It is so annoying! I feel like a second rate person because of this cursed affliction! I have so many blessings but why, WHY is it me that has pustules, black heads, open pores and icepick scars?! I hope someone out there can advise me about antibiotics and someone can be a kindred spirit! Please tell me you all feel totally frustrated and angry that we have these spots for apparently no reason!

thanks love Éowyn

Share this post


Link to post
Share on other sites
hello! there may well be a topic like this one already but I don't know where to begin looking, there's so many!

well, I have been using duac for about 8 months and am really pleased with the results. I still get about 3 or 4 large spots a week which I could totally live with, but unfortunately each one is leaving an icepick scar. I am so distressed by this, I mean it is totally sickening. I would gladly go back to being really spotty and having no scars than just a little bit spotty and having cheeks and lower jaw covered in scars.

I went to a derm last october and she suggested i go on antibiotics as well as duac which I wanted to resist because i dodnt want to be taking any more drugs. Also minocin worked for me for about 4 months and then it stopped suddenly, I had the mother of all break outs and henceforth have had scars ever since. It is so annoying! I feel like a second rate person because of this cursed affliction! I have so many blessings but why, WHY is it me that has pustules, black heads, open pores and icepick scars?! I hope someone out there can advise me about antibiotics and someone can be a kindred spirit! Please tell me you all feel totally frustrated and angry that we have these spots for apparently no reason!

thanks love Éowyn

I think you should try another Antibiotic. There arent any harms long term. I was on antibiotics for 9 years, and my skin was never perfect but controlled. Since then I have been breaking out worse. Tell her you need another antibiotic since you became immune to the Minocin. Topicals can only clear up people who have minor acne. I was on Duac for a year with no changes. Good luck!

Share this post


Link to post
Share on other sites

thanks sarah. I was also wondering if anyone else feels they get scars because of their topical treatment? I feel that duac dries out my face so much that it is the reason I'm getting these scars, because the scabs dry up prematurely? I don't pick my spots so why else would I be getting these results.

SO I'm in a catch 22 cos if I stop using duac then I break out - i missed two days out and I've got 4 very large very painful pustules as a result :(

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×